# SDR SWAA2024082610108

- Difficulty date: July 7, 2024
- Submitted: August 26, 2024
- Operation: Air carrier
- Aircraft: N262WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32519
- Aircraft time: 58,334 hours, 35,370 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON INTERCOSTAL LOCATED BTW BS 294.5 TO BS 303.9 AT LEVEL STR 16L AT FWD GALLEY AREA 2024-420815<[01] REPLACED INTERCOSTAL LOCATED BTW BS 294.5 TO BS 303.9 AT LEVEL STR 16L AT FWD GALLEY AREA. IAW B737-700 SRM 51-10-02 ITEM 9 AND INSTALLED FASTENERS IAW B737-700 SRM 51-40-02 AND DWG 141A8180; SHEET 27; REV: C. SEE INDIVIDUAL SIGN OFFS BELOW.;[02] REPLACED INTERCOSTAL LOCATED BTW BS 294.5 TO BS 303.9 AT LEVEL STR 16L AT FWD GALLEY AREA. IAW B737-700 SRM 51-10-02 ITEM 9 AND INSTALLED FASTENERS IAW B737-700 SRM 51-40-02 AND DWG 141A8180; SHEET 27; REV: C. ITEM RII  SEE INDIVIDUAL SIGN OFFS BELOW.
